Publication
Title
On the quasi-random entropy of linear species
Author
Language
English
Source (journal)
Theochem: applications of theoretical chemistry to organic, inorganic and biological problems. - Amsterdam, 1981 - 2010
Publication
Amsterdam : 1993
ISSN
0166-1280
Volume/pages
99(1993), p. 83-87
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference